Document Type

Article

Publication Date

Fall 2013

Journal or Book Title

Missouri Journal of Mathematical Sciences

Volume

25

Issue

2

First Page

195

Last Page

212

Abstract

We define the notion of the bias of a Bernoulli random variable and demonstrate its relationship to the property that the mod-2 sum of independent variables converges to a fair coin-toss. We then explore generalizations of these ideas to random walks on a finite cyclic group.

Comments

This article is from Missouri Journal of Mathematical Sciences 25 (2013): 195. Posted with permission.


Copyright Owner

Missouri Journal of Mathematical Sciences

Language

en

File Format

application/pdf

Share

COinS